유리체강 내 베바시주맙 주사술 후 발생한 급성 수정체 후낭 혼탁 1예
A Case of Transient Posterior Capsular Opacity After Intravitreal Bevacizumab Injection
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
목적: 유수정체안에서 유리체강 내 베바시주맙 주입술(Avastin®, Roche Pharma Schweis AG, Zurich, Switzerland) 시행 후 급성으로발생한 일시적 수정체 후낭 혼탁 1예를 보고하고자 한다. 증례 요약: 중심성 장액맥락망막병증으로 좌안 유리체강 내 베바시주맙 주입술을 시행한 34세 남자가 시술 다음 날 좌안의 급격한시력저하로 내원하였다. 좌안 나안시력은 시술 전 1.0이었고 내원 시 0.1이었다. 세극등검사상 수정체 후낭의 눈송이 모양 혼탁 소견을보였다. 안저검사상 새로운 소견은 없어 항생제와 스테로이드 안약을 유지하며 경과 관찰하였다. 안내 주사술 후 1주 뒤 좌안 나안시력은 1.0으로 호전되었고 수정체 후낭 혼탁 소견은 감소하여 5주 후 소실되었다. 망막하액은 감소하였으나 지속되어 좌안 유리체강내 주입술을 1회 더 시행하였고 이후 후낭 혼탁은 재발하지 않았다. 결론: 유리체강 내 주입술 후 수정체 후낭의 의인성 손상이 동반되거나 약제가 수정체 후낭에 산재되어 혼탁을 유발할 수 있다. 구조적 손상이 없다면 경과 관찰을 고려할 수 있고 수정체 후낭 혼탁이 호전되지 않는다면 백내장수술을 고려할 수 있다.
Abstract
Purpose: We are reporting a case of transient posterior capsular opacity after intravitreal Bevacizumab (Avastin®, Roche Pharma Schweis AG, Zurich, Switzerland) injection in a phakic patient. Case summary: A 34-year-old man visited our clinic with sudden blurred vision in his left eye one day after the intravitreal injection for central serous chorioretinopathy. His visual acuity was 1.0 before the injection and decreased to 0.1 at the presentation. On slit-lamp examination, a snow-flake appearance opacity was noted behind the posterior capsule. No newly appearing lesion was presented on fundus exam, so topical antibiotics and steroid eyedrops were continued. One week after the injection, the visual acuity improved to 1.0 and posterior capsular opacity remained but decreased. Five weeks after the injection, the posterior capsular opacity resolved. Fundus exam revealed improved but persistent subretinal fluid, so he overwent another intravitreal injection. The posterior capsular opacity did not recur for seven months. Conclusions: Iatrogenic lens damage or the turbidity formed by medication can cause a posterior capsular opacity after intravitreal injection. If structural damage is uncertain, close monitoring is needed and ultimately, cataract surgery may be required for chronic crystalline lens opacity.
참고문헌 (15)
- Aggio FB, "Clinical factors related to visual outcome in central serous chorioretinopathy", Retina, 30, pp.1128~1134 (2010)
- Gemenetzi M, "Central serous chorioretinopathy : an update on pathogenesis and treatment", Eye(Lond), 24, pp.1743~1756 (2010)
- Chan WM, "Intravitreal bevacizumab(avastin)for choroidal neovascularization secondary to central serous chorioretinopathy, secondary to punctate inner choroidopathy, or of idiopathic origin", Am J Ophthalmol, 143, pp.977~983 (2007)
- Khalifa YM, "Quiescent posterior capsule trauma after intravitreal injection : implications for the cataract surgeon", J Cataract Refract Surg, 37, pp.1364~ (2011)
- Su J, "Iatrogenic crystalline lens injury during intravitreal injection of triamcinolone acetonide : a report of two cases", World J Clin Cases, 7, pp.3784~3791 (2019)
- Jager RD, "Risks of intravitreous injection : a comprehensive review", Retina, 24, pp.676~698 (2004)
- Gragoudas ES, "Pegaptanib for neovascular age-related macular degeneration", N Engl J Med, 351, pp.2805~2816 (2004)
- Jonas JB, "Short-term complications of intravitreal injections of triamcinolone and bevacizumab", Eye(Lond), 22, pp.590~591 (2008)
- Erdogan G, "Management of iatrogenic crystalline lens injury occurred during intravitreal injection", Int Ophthalmol, 36, pp.527~530 (2016)
- Meyer CH, "Incidence of damage to the crystalline lens during intravitreal injections", J Ocul Pharmacol Ther, 26, pp.491~495 (2010)
- Joh O, "Über die Behandlung der Netzhautablösung durch operative Entleerung der subretinalen Flüssigkeit und Einspritzung von Luft in den Glaskörper", Graefes Arch Clin Exp Ophthalmol, 79, pp.442~450 (1911)
- Smiddy WE, "Lens and peripheral retinal relationships during vitrectomy", Retina, 11, pp.199~203 (1991)
- Aiello LP, "Evolving guidelines for intravitreous injections", Retina, 24(5 Suppl), pp.S3~19 (2004)
- Saeed MU, "Management of cataract caused by inadvertent capsule penetration during intravitreal injection of ranibizumab", J Cataract Refract Surg, 35, pp.1857~1859 (2009)
- Sun CB, "Longitudinal follow-up of quiescent lens injury secondary to intravitreal antivascular endothelial growth factor injection", JCRS Online Case Rep, 8, pp.e00018~ (2020)
